Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

Abstract Title:

[Simvastatin-induced dermatomyositis].

Abstract Source:

Hautarzt. 2009 Jun ;60(6):489-93. PMID: 18853127

Abstract Author(s):

A Rasch, M Schimmer, C A Sander

Article Affiliation:

Eduard-Arning-Klinik für Dermatologie und Allergologie, Asklepios Klinik St. Georg , Lohmühlenstrasse 5, 20099, Hamburg. raschastrid@hotmail.com

Abstract:

Dermatomyositis is a rare inflammatory autoimmune disease. The association between a lipid-lowering drug like pravastatin and the development of a musculocutaneous syndrome has been reported in single case reports only. We present the first report of a simvastatin induced dermatomyositis in a 71-year-old woman with positive Mi-2-Antibodies to point out this rare side effect of the increasingly prescribed statins. In future simvastatin should be considered as a possible trigger of dermatomyositis.

Study Type : Human: Case Report

Print Options


Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

This website is for information purposes only. By providing the information contained herein we are not diagnosing, treating, curing, mitigating, or preventing any type of disease or medical condition. Before beginning any type of natural, integrative or conventional treatment regimen, it is advisable to seek the advice of a licensed healthcare professional.

© Copyright 2008-2019 GreenMedInfo.com, Journal Articles copyright of original owners, MeSH copyright NLM.